Common "Anti Anxiety Drugs" queries answered by top doctors | iCliniq

Anti Anxiety Drugs

When constant anxiety affects one's health, anti-anxiety drugs help to control the symptoms so that the person can carry on with his day to day life normally. The medications used to treat anxiety are benzodiazepines (Alprazolam, Clonazepam, Diazepam), Buspirone, SSRIs (Fluoxetine, Sertraline, Escitalopram), Tricyclics (Clomipramine, Imipramine), MAOIs (Phenelzine, Selegiline, Isocarboxazid), and Beta-blockers (Propranolol).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I feel good after taking anti-anxiety medications except for sleepiness. What to do?

Query: Hi doctor,I am 47-year-old male suffering from anxiety disorder and being treated for OCD specifically. I was prescribed Zoloft 100 mg (Sertraline) a year ago. But after three months, I transferred to Prozac 40 mg (Fluoxetine) together with Risperdal 0.5 mg (Risperidone). This has been going on for ...  Read Full »


Dr. Manjunadh M

Answer: Hi, Welcome to icliniq.com. Since your Obsessive-compulsive disorder or OCD symptoms are under control using a combination of Risperidone and Fluoxetine, it is not an excellent choice to change it. Fluoxetine usually causes insomnia rather than sleepiness, and it is often taken as a morning or after...  Read Full »

My mother has recurring anxiety issues. Please help.

Query: Hi doctor, My mother is 74 years old. Two years back, she was diagnosed with depression and prescribed Locert 50 (Sertraline) and Lepose 1 (Lorazepam) for six months. After that, she was completely recovered. For the past few months, she has started taking Lepose 1 whenever she feels slight anxiety...  Read Full »


Dr. Manjunadh M

Answer: Hii, I read your query and understand your concern. Lorazepam is a rapidly addicting drug, which means it is very likely that your mother is experiencing withdrawal symptoms. It is not a good choice for an elderly person to take as and when required. Since she took it frequently for a month, sudd...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.